Intersection of a correspondence with a graph of frobenius

Research output: Contribution to journalArticlepeer-review

Abstract

The goal of this note is to give a short geometric proof of a theorem of Hrushovski asserting that an intersection of a correspondence with a graph of a sufficiently large power of Frobenius is non-empty.

Original languageAmerican English
Pages (from-to)1-20
Number of pages20
JournalJournal of Algebraic Geometry
Volume27
Issue number1
DOIs
StatePublished - 2018

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint

Dive into the research topics of 'Intersection of a correspondence with a graph of frobenius'. Together they form a unique fingerprint.

Cite this